# SDR FXGA20110517001

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 48,806 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES REQUIRED LARGE AMOUNT OF PRESSURE AND GAVE VERY POOR BRAKING. BLED AND INSP BRAKES IAW DC6LMM 26-23 GROUND AND OPS CHECK GOOD.
